MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE PELVIC EXAM TRAY; PELVIC EXAM KIT

MEDLINE INDUSTRIES INC. MEDLINE PELVIC EXAM TRAY; PELVIC EXAM KIT
Model Number DYNE1045
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Doctor used disposable pelvic kit to do vaginal exam.Has to open 3 kits because the speculum was defective - no lights.Fda safety report id# (b)(4).

Brand Name
MEDLINE PELVIC EXAM TRAY
Common Device Name
PELVIC EXAM KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
northfield IL 60093
MDR Report Key9244632
Report NumberMW5090678
Device Sequence Number19423771
Product Code MLT
UDI-Device Identifier10884389479704
UDI-Public(01)10884389479704(10)201811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2019
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberDYNE1045
Device Catalogue NumberDYNDE1045
Device Lot Number2018112090
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1